# SDR CALA2025101009896

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 50,986 hours, 18,232 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550423
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA,CORROSION AROUND SCREW HOLES ON FLOORBEAM AT STA 947.5,BETWEEN LBL-10 AND RBL-10.  ACCOMPLISHED REPAIR AT STA 947.5 FLOOR BEAM IN REF WITH B737 -900 ER SRM 53-00-51-2R-1, AAR ESR 20-12933 AND ECRA 5370-01199, PENDING ESFR ENTRY, NO DIP REQUIRED.
